Prenatal Vitamins while TTC


#1

I’m currently taking One A Day Women’s Prenatal Vitamins. I started them almost two weeks ago after visiting the OBGYN in preparation for an IUI. In those two weeks, my normally clear skin has decided to majorly break out. Could this be coming from the vitamins? I Googled it and found articles stating that it causes acne, then other articles saying the vitamins actually clear up acne. Are any of you taking them? If so, how has your skin responded? I’ve noticed that my hair is quite a bit more oily as well (gross).


#2

I’ve been on prenatals since my first appointment about infertility, and i havent had an acne problem! Actually I think they made my hair a lot nicer!

Are you feeling more stressed than usual? Could it be something else?


#3

I do feel stressed over things (work, TTC, etc.), but I don’t feel any more stressed than usual. Maybe my body is recognizing extra stress. I just thought it was so weird that it started almost as soon as I started taking the vitamins. Of course, that’s also when we started trying to conceive via a method other than the natural way - which we all know is stressful. :frowning:


#4

I take the One A Day Women’s Prenatal also includes a liquid gel with DHA an never have had a issue with them until I got pregnant last year so I couldn’t take them due to being sick 24/7 so had to go off them for a 3 months then went back on them after the sickness left I’m still taking them an love them. Done been told if I get pregnant again soon more likely will have to go off of them again.

Good Luck on getting your BFP soon… :paw:


#5

One a Day Prenatals made me so sick. I used to take them after breakfast when we first started trying and within 20 minutes I would projectile vomit. It was awful! I even tried them at night and the same thing happened. I ended up switching to Super Nutrition prenatals from Whole Foods which are made from food so your body absorbs the vitamins/nutrients better.

It very well could be a reaction to the prenatals, but probably because they’re full of dyes and additives that aren’t good for you. If you can, switch to Whole Food’s generic, Rainbow Lite (also sold at Target), or Super Nutrition.


#6

Everyone body is different. I tried other vitamins before started the one a day an the other vitmains made me awful sick I couldn’t even stomach them at all. So I switched too the one a day an done wonderful. I hope you find a vitamin you can take without any issues but it may take a while too find a brand.

Good Luck an the one day is great vitamins to take if you can take them. Everyone has to find a brand they can take.


#7

Thanks for the advice, everyone. Since I’ve chucked out money already for the One A Days, I’m going to continue to take them for now. They don’t make me sick, they just taste yucky, and I burp up the fishy taste/smell for several hours after taking them. But, if they’re doing the job, then it’ll be worth it!